Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An improved method for the numerical solution of the suspension bridge deflection equations
HTML articles powered by AMS MathViewer

by R. W. Dickey PDF
Math. Comp. 22 (1968), 298-303 Request permission
References
    A. Pugsley, The Theory of Suspension Bridges, Edward Arnold, London, 1957. J. Heller, E. Isaacson & J. J. Stoker, The Numerical Solution of the Multispan Suspension Bridge Deflection Equations. (To appear.)
  • R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 73.65
  • Retrieve articles in all journals with MSC: 73.65
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 298-303
  • MSC: Primary 73.65
  • DOI: https://doi.org/10.1090/S0025-5718-1968-0231577-7
  • MathSciNet review: 0231577